# SDR AALA201609099012

- Difficulty date: September 8, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 51,567 hours, 18,957 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R TEMPORARILY INDICATED OPEN WITH AN ECAM ALERT INCLUDED ECAM OCCURED AT 36,000 WITH DIFF PRESSURE AT 7.9 AND STEADY.  ALERT RE-OCCURED DURING DECENT AT 13.5K.  REPLACED LOCKING HOOK PROXIMITY SWITCH, 11WV2, IAW AMM 52-71-11 AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
